My dd2 was prescribed ab's on Monday (erythromycin). She had 2/4 doses on Monday and then on Tuesday had the full 4 doses. Since Tuesday night, she has been waking in the night in a real state, and before bed yesterday and today she kept saying "no man".
So, has anyone had any experience where ab's or other medication have set off a nightmare?
My DD is a similar age to yours and has been having nightmares for the past few weeks. She has had no ABs but we have had a house move and change of nursery, so I put them down to that. May be their age, and the ABs are coincidence?
SOL - I saw this totle and though 'ooooh' SOL needs to see that and then I see it IS you
I'm not convinced it's the ab's tbh. It's hard to tell - they sleep badly because they're not well because they're not well they have ab's because they have ab's they don't sleep well - hard to see what's the start of it. My dd1 drove us mad wailing about 'the tracks, the tracks!!!' at a similar age. It took us a while to work out it was the lights of cars driving past shining through a crack in the curtain and moving across the ceiling as the car moved past. Poor dd was terrified. Is there anything in her room which in the dark could be looking like a man. Any toys on top of a wardrobe, dressing gown on the door, a mirror?
I am not sure either about the ab's connection, Just the book I have What to expect - the toddler years - said if the nightmares started when starting on medication, then contact the GP. I thought I would come on and see if anyone had any experience before I spoke to him about it.